Opinion

  1. Shawn Shawn South Africa says:

    Hi Paul

    I to have stopped using my Champix due to side affects. I will be 8 weeks smoke free on the 21st Nov. I started using Champix in beginning of September, and stopped using it about the 1st week of October. I had extremely bad suicidel thought, moodswings, Anxiety, feels like depression, just to name a few. As I mentioned I have stopped using Champix in mid October, but still get so angry at the smallest things, still have some bad thoughts, and still have some chest pains every now and again, but not sure if it is related to Champix. Can anyone assist with this?

    • Madeleine Schoevers Madeleine Schoevers South Africa says:

      I had severe chest pains. Even thought I was going to get a heart attach. Only day 1 of stopping. But haven't had any chest pains. Some advise for those still on it. Do not take the 2nd tablet to late. Cause you won't sleep. Have your 2nd tablet at latest 15h00. Take it to late and you will battle to sleep or not at all. Then the shaking comes and your body wants to shut down .....or your mind.

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.
Post a new comment
Post